# SDR 2006UALA00276

- Difficulty date: February 13, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 14,115 hours, 6,125 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED IN TWO AREAS FWD OF DOOR 1L AT FRAMES 13 AND 14 AT LEVEL OF DOOR THRESHOLD.  DENTS WERE FOUND IN ACCORDANCE WITH INSPECTIONS DRIVEN BY ALI ITEMS.  REPAIR INSTALLED PER SRM 53-00-11 FIG 205 (DOUBLER OVER FRAME AND STRINGERS).
